# SDR DALA2025040302548

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0889667) CORROSION ON FLOOR FITTINGS (4 EAS) ON CLOSET. REPLACED PER SAFRAN CMM 25-32-28 AND FLOOR FITTINGS (3 EAS) ON CLOSET WERE FABRICATED AND INSTALLED PER PRI 625312-14 REV. 0 AND ER/A 625312-14 REV. ORIGINAL.
